MathSciNet Relay Station
MathSciNet bibliographic data
MR2956194 47J25 (90C33 91B50)
Kamraksa, Uthai; Wangkeeree, Rabian Existence theorems and iterative approximation methods for generalized mixed equilibrium problems for a countable family of nonexpansive mappings. J. Global Optim. 54 (2012), no. 1, 27–46.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement